Shock fluctuations in a particle system
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 1, p. 1-14
@article{AIHPA_1990__53_1_1_0,
     author = {G\"artner, J\"urgen and Presutti, Errico},
     title = {Shock fluctuations in a particle system},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {1},
     year = {1990},
     pages = {1-14},
     zbl = {0705.76054},
     mrnumber = {1077463},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__53_1_1_0}
}
Gärtner, Jürgen; Presutti, Errico. Shock fluctuations in a particle system. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 1, pp. 1-14. http://www.numdam.org/item/AIHPA_1990__53_1_1_0/

[1] E. Andjel, M. Bramson and T.M. Liggett, Shocks in the asymmetric exclusion process, Prob. Theor. Rel. Fields, Vol. 78, 1988, pp. 231-247. | MR 945111 | Zbl 0632.60107

[2] E. Andjel and C. Kipnis, Derivation of the hydrodynamical equation for the zero range interaction process, Ann. Prob., Vol. 12, 1984, pp. 325-334. | MR 735841 | Zbl 0536.60097

[3] E. Andjel and M.E. Vares, Hydrodynamic equations for attractive particle systems in Z, J. Stat. Phys., Vol. 47, 1987, pp. 265-288. | MR 892931 | Zbl 0685.58043

[4] A. Benassi and J.P. Fouque, Hydrodynamic limit for the asymmetric simple exclusion process, Ann. Prob., Vol. 15, 1987, pp. 546-560. | MR 885130 | Zbl 0623.60120

[5] B. Boghosian and D. Levermore, A cellular automaton for Burgers equation, Complex Systems, Vol. 1, 1987, pp. 17-30. | MR 891510 | Zbl 0659.65119

[6] C. Boldrighini, G. Cosimi, A. Frigio and M. Grasso-Numes, Computer simulations of shock waves in the completely asymmetric simple exclusion, J. Stat. Phys., Vol. 55, 1985, pp. 611-624.

[7] A. De Masi and P.A. Ferrari, Self-diffusion in one dimensional lattice gases in the presence of an external field, J. Stat. Phys., Vol. 38, 1985, pp. 603-613. | MR 788435 | Zbl 0624.60117

[8] A. De Masi, C. Kipnis, E. Presutti and E. Saada, Microscopic structure at the shock in the asymmetric simple exclusion, Stochastics (to appear). | Zbl 0679.60094

[9] A. De Masi, E. Presutti and E. Scacciatelli, The weakly asymmetric simple exclusion process, Ann. Inst. H. Poincaré, Vol. 25, 1989, pp. 1-38. | Numdam | MR 995290 | Zbl 0664.60110

[10] R.J. Diperna and A. Majda, The validity of nonlinear geometric optics for weak solutions of conservation laws, Commun. Math. Phys., Vol. 98, 1985, pp. 313-347. | MR 788777 | Zbl 0582.35081

[11] P.A. Ferrari, The simple exclusion process as seen from a tagged particle, Ann. Prob., Vol. 14, 1986, pp. 1277-1290. | MR 866349 | Zbl 0628.60103

[12] P.A. Ferrari, C. Kipnis and E. Saada, Microscopic structure of traveling waves in the asymmetric simple exclusion, CARR preprints, n.4/89, February 1989.

[13] J. Gärtner, Convergence towards Burgers' equation and propagation of chaos for weakly asymmetric simple exclusion processes, Stoch. proc. Appl., Vol. 27, 1988, pp. 233-260. | MR 931030 | Zbl 0643.60094

[14] C. Kipnis, Central limit theorems for infinite series of queues and applications to simple exclusion, Ann. Prob., Vol. 14, 1986, pp. 397-408. | MR 832016 | Zbl 0601.60098

[15] J.L. Lebowitz, E. Orlandi and E. Presutti, Convergence of stochastic cellular automaton to Burgers' equation: fluctuations and stability, Physica, D 33, 1988, pp. 165-188. | MR 984618 | Zbl 0672.76014

[16] J.L. Lebowitz, E. Presutti and H. Spohn, Microscopic models of hydrodynamic behavior, J. Stat. Phys. Vol. 51, 1988, pp. 841-962. | MR 971034 | Zbl 01397739

[17] T.M. Liggett, Interacting particle systems, Springer-Verlag, 1985. | MR 776231 | Zbl 0559.60078

[18] H. Rost, Non equilibrium behavior of many particle process: density profiles and local equilibria, Z. Wahrsch. Verw. Gebiete, Vol. 58, 1981, pp. 41-53. | Zbl 0451.60097

[19] J. Smoller, Shock waves and reaction-diffusion equations, Springer-Verlag, 1983. | MR 688146 | Zbl 0508.35002

[20] D.W. Wick, A dynamical phase transition in an infinite particle system, J. Stat. Phys., Vol. 38, 1985, pp. 1015-1025. | MR 802566 | Zbl 0625.76080